Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178

  [Search Papers]
1151. M. Alishahiha and M.H. Yavartanoo,
On The Multi Trace Superpotential and Corresponding Matrix Model
Eur. Phys. J. C 32(2004), 575-582   [abstract]   
arXive.org link: hep-th/0303074 [ abs, src, ps, others], cited by
IPM/P-2003/011
 
1152. F. Shojai,
Towards A General Covariant Quantum Gravity
  (Preprint) [abstract]   
IPM/P-2003/010
 
1153. H. Fakhri and A. Imaanpur,
Dirac Operator on Fuzzy AdS2
JHEP 03(2003), 003  [abstract]   
arXive.org link: hep-th/0302154 [ abs, src, ps, others], cited by
IPM/P-2003/009
 
1154. A.A. Saharian and M.R. Setare,
Casimir Densities for A Spherical Shell in the Global Monopole Background
Classical Quant. Grav. 20(2003), 3765-3782  [abstract]   
arXive.org link: hep-th/0302053 [ abs, src, ps, others], cited by
IPM/P-2003/008
 
1155. R. Abbaspur, A. Imaanpur and S. Parvizi,
N=2 SO(N) SYM Theory from Matrix Model
JHEP 07(2003), 043  [abstract]   
arXive.org link: hep-th/0302083 [ abs, src, ps, others], cited by
IPM/P-2003/007
 
1156. M. Alishahiha and Amir E. Mosaffa,
Semiclassical String Solutions on Deformed NS5-Brane Backgrounds And New Plane Wave
Int. J. Mod. Phys. A 19(2004), 2755-2770  [abstract]   
arXive.org link: hep-th/0302005 [ abs, src, ps, others], cited by
IPM/P-2003/006
 
1157. M.R. Setare,
Casimir Effect in Domain Wall Formation
Int. J. Mod. Phys. A 18(2003), 4285  [abstract]   
arXive.org link: hep-th/0301202 [ abs, src, ps, others], cited by
IPM/P-2003/005
 
1158. A. Chenaghlou ,
On the Integrability of Affine Toda Field Theory
Int. J. Theor. Phys., Group Theory and Nonlinear Optics 10(2003), 195-202  [abstract]   
IPM/P-2003/004
 
1159. M.B. Altaie and M.R. Setare,
Finite-Temperature Scalar Fields and the Cosmological Constant in An Einstein Universe
Phys. Rev. D 67(2003), 044018-1-6  [abstract]   
arXive.org link: gr-qc/0301009 [ abs, src, ps, others], cited by
IPM/P-2003/003
 
1160. M. Alishahiha and Ori. J. Ganor ,
Twisted Backgrounds, PP-Waves and Nonlocal Field Theories
JHEP 03(2003), 006  [abstract]   
arXive.org link: hep-th/0301080 [ abs, src, ps, others], cited by
IPM/P-2003/002
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.